# SDR AALA201808229013

- Difficulty date: August 20, 2018
- Submitted: August 22, 2018
- Operation: Air carrier
- Aircraft: N70425
- Make and model: Doug DC-9-82
- Aircraft serial: 49337
- Aircraft time: 89,767 hours, 48,615 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: SLI1040
- Part serial: 0084
- Condition: Bulged
- Location: Galley Door
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE AT THE AFT GALLEY SERVICE DOOR WAS BULGED OUT.  REPLACED THE SLIDE IAW AMM 25-62-01. OK FOR SERVICE.
